PSL        esarms.com
bannednutrition.com
Results 1 to 3 of 3

Thread: Help on lgd cycle

  1. #1

    Help on lgd cycle

    I have started my first LGD-4033 cycle at 10mgs ed from enhanced athlete ,
    Its my first week of the cycle i had my gynecomastia surgery 3 years back it was due to my asthma medication. I see some puffiness in my right nipple . I wanted to know what i could do to stop it ? But i am scared of using arimadex cuz i dont know the side effects of it .
    And if i take nolvadex after my cycle would it help with the puffiness ??

  2. #2
    you should discontinue the lgd... you should not be having any sort of gyno issues with real lgd man.. theres something not right with this... just stop using it

  3. #3
    Yeah man you shouldn't be experiencing that. Something is off here

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •